# SDR FDEA201604271381

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 24,833 hours, 13,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532702800800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PANEL 252VF PUNCTURED & CRACKED.  FABRICATED FLOOR PANEL 252VF ON T16 1205225 IAW SRZ 25-005.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
